Universal extensions of restricted classes of quantum operations

Michał Oszmaniec , Zoltán Zimborás

Abstract

n/a
Author Michał Oszmaniec (FMPI / ITPA)
Michał Oszmaniec,,
- Institute of Theoretical Physics and Astrophysics
, Zoltán Zimborás
Zoltán Zimborás,,
-
Journal seriesPhysical Review Letters, ISSN 0031-9007, (A 45 pkt)
Issue year2017
Vol119
No22
Pages1-6
Publication size in sheets0.5
DOIDOI:10.1103/PhysRevLett.119.220502
URL https://journals.aps.org/prl/pdf/10.1103/PhysRevLett.119.220502
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 45.0, 26-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 26-01-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 8.462 (2) - 2016=7.805 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back